본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 25건

  1. [국내논문]   Pseudo valuation domains  

    Cho, Yong-Hwan
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 281 - 284 , 1996 , 1225-1763 ,

    초록

    In this paper we characterize strongly prime ideals and prove a theorem: an integral domain R is a PVD if and only if every maximal ideal M of R is strongly prime.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   Some extensions on the injective cover and precover  

    Park, Sang-Won
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 285 - 294 , 1996 , 1225-1763 ,

    초록

    In this paper, we show relations between injective covers and direct sums, some commutative properties, and composition properties in the injective covers.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   Notes on correct modules  

    Lee, Dong-Soo ; Park, Chul-Hwan
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 295 - 301 , 1996 , 1225-1763 ,

    초록

    In this paper we will define correct module and strongly correct module. We can have some basic results about those modules. And we will show that M is a graded correct R-module if and only if $M_e$ is a correct $R_e$ -module.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   On regular groups over their endomorphism rings  

    Chung, Jae-Myung
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 311 - 314 , 1996 , 1225-1763 ,

    초록

    Let G be an abelian group of finite rink and E be the endomorphism ring of G. Then G is a left E-module by defining $f\cdota = f(a)$ for $f \in E$ and $a \in G$ . In this case a condition for an E-module G to be regular is given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   On left, right weakly prime ideals on po-semigroups   피인용횟수: 2

    Lee, Sang-Keun ; Kwon, Young-In
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 315 - 321 , 1996 , 1225-1763 ,

    초록

    Recently, N. Kehayopulu [4] introduced the concepts of weakly prime ideals of ordered semigroups. In this paper, we define the concepts of left(right) weakly prime and left(right) semiregular. Also we investigate the properties of them.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   On complete Lie superalgebras  

    Chun, Jang-Ho ; Lee, Jong-Sook
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 323 - 334 , 1996 , 1225-1763 ,

    초록

    This paper is concerned with the equivalent conditions, the decomposition and the uniqueness of complete Lie superalgebras and a complete Lie superalgebra Derg.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   Finitely normal families of integer translations  

    Kim, Jeong-Heon
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 335 - 348 , 1996 , 1225-1763 ,

    초록

    For an open set G in the complex plane C, we prove the existence of an entire function f such that its integer translations forms a finitely normal family exactly on G if and only if G is periodic with period 1 and G has no hole.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   On a weighted hardy-sobolev space functions (I)  

    Kwon, E.G.
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 349 - 357 , 1996 , 1225-1763 ,

    초록

    Using a special property of Bloch functions with Hardmard gaps and using the geometric properties of the self maps of the unit disc, we give a way of constructing explicit examples of Bloch functions f whose derivative is in $H^p$ (0 f \notin BMOA$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   Teichmuller extremal mappings on the unit disk  

    Keum, J.H. ; Lee, M.K.
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 359 - 366 , 1996 , 1225-1763 ,

    초록

    In this paper, we provide two Teichm $\ddot{u}$ ller extremal mappings of the unit disk, having different boundary values but the same dilatation.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   A poisson equation associated with an integral kernel operator  

    Kang, Soon-Ja
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.2 ,pp. 367 - 375 , 1996 , 1225-1763 ,

    초록

    Suppose the kernel function $\kappa$ belongs to $S(R^2)$ and is symmetric such that $ \geq 0$ for all $x \in S'(R)$ . Let A be the class of functions f such that the function f is measurable on $S'(R)$ with $\int_{S'(R)} $\mid$ f((I + tK)^{\frac{1}{2}}x $\mid$ ^2d\mu(x) for some $M > 0$ and for all t > 0, where K is the integral operator with kernel function $\kappa$ . We show that the \lambda $-potential $ G_Kf $ of f is a weak solution of $ (\lambda I - \frac{1}{2} \tilde{\Xi}_{0,2}(\kappa))_u = f$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지